# SDR YENA2023111701430

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 57,625 hours, 20,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FWD CABIN FLOOR SUPPORT Y254 HAS CORROSION FR 16; REMOVED AND REPLACED FLOOR SUPPORT RAIL AT FWD CABIN Y254. REMOVED AND REPLACED FLOOR SUPPORT RAILMAT FWD CABIN 7254. (CONSIDERED AS A MAJOR REPAIR)
